Posted by Geezer on September 14, 2002, at 11:03:37
In reply to Re: Withdrawal From Effexor, posted by pregnant on September 14, 2002, at 4:47:35
I am so sorry you are in this situation. I don't know why pdocs won't be honest with their patients (about withdrawal symptoms) before they start these drugs. My pdoc's favorite response..."well, not all patients have withdrawal symptoms".....if you are one that does that makes withdrawal 100% for you.
My suggestion (it has appeared many times on this board) ask your pdoc for about 5 each, 10mg Prozac tablets. Take one 10mg. Prozac tablet every other day, (stop Effexer), then just stop the Prozac. The long half life of the Prozac allows for a more gradual adjustment to the serotonin changes in the brain, thus reducing withdrawal symptoms. Many people have found this technique helpful......as always, check it out with your pdoc, but don't be surprised if he never heard of it.
My heart goes out to you.